# SDR AALA20100929TUL02

- Difficulty date: September 29, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N615AM
- Make and model: Boeing 757223
- Aircraft serial: 24491
- Aircraft time: 65,968 hours, 23,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD FLANGE OF AXILIARY POWER UNIT INLET BOX FRAME.  INSTALLED NEW FORWARD FLANGE.
